# SDR CA031105004

- Difficulty date: November 5, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 19,637 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 3011543
- Condition: Cracked
- Location: Engine Conrol
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF THE REVERSING LEVER GUIDE PIN BRACKET FOR WEAR DURING AN ENGINE BUILD UP IT WAS NOTICED THAT THE BRACKET PLATE THAT THE GUIDE PIN IS WELDED TO WAS CRACKED. THE CRACK WAS ADJACENT TO THE PIN WELD AND ON THE FORWARD SIDE OF THE PLATE. TOTAL FAILURE OF THE PLATE WOULD CAUSE THE PIN TO DISLODGE ALLOWING THE BETA ARM TO ROTATE OUT OF THE PROPELLER REVERSING ARM SLIP RING. SEE PT6A-27/2 8 ILLUSTRATED PARTS MANUAL CHAPTER 76-10-00 FIGURE 2 ITEM 390
